MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. TEXIUM; SYRINGE, PISTON

SISTEMAS MEDICOS ALARIS S.A DE C.V. TEXIUM; SYRINGE, PISTON
Catalog Number MY8060
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.More than one 510k is applicable, k231888.
 
Event or Problem Description
It was reported occlusion with texium.Additional information.Delay in compounding process, this short tubing set with the texium access would not let the technician push any drug through and they had to get a new iv bag and tubing set to finish the prep.No patient impacts.
 
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
 
Event or Problem Description
It was reported that they had to open three syringes before they could get one that was functioning.The syringes could not transfer anything into the vials.Delay in compounding process, as the technician could not pull anything through the syringes, and it was not the topper, the tech finally got a good syringe, and it went fine.No patient impacts.

Brand Name
TEXIUM
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24641105
Report Number9616066-2026-00714
Device Sequence Number9876305
Product Code FMF
UDI-Device Identifier10885403221699
UDI-Public(01)10885403221699(17)280331(10)25045036
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K071108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMY8060
Device Lot Number25045036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/29/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown